# SDR 2007UALA02323

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 49,163 hours, 18,199 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Faulty
- Location: Fire Warning Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CARGO FIRE SYSTEM FAIL LIGHT ON PED SEEMS INCORRECT.   [08-08-07]   REPLACED KORRY SWITCH IN FIRE TEST PANEL, AND OPS CHECKED NORMAL.
